# SDR IPXA2023082994049

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,958 hours, 14,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Part serial: NA
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LTS LO BATT 1. DEFERRED PER MEL33-50-4 M-811904 ASSIGNED DMP C/W PLACARD INSTALLEDR/R EMERGENCY LIGHTING BATTERY IAW AMM 33-51-01. OPS CK GOOD. THIS CLEARS M811904
